# SDR AALA201806149019

- Difficulty date: June 12, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 15,047 hours, 5,469 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65659733
- Condition: Broken
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE FITTINGS THAT HOLDS THE GIRT BAR AT THE AFT SERVICE DOOR WAS BROKEN.  REPLACED THE GIRT BAR FITTING IAW AMM 25-66-00, AND SIP.
